# SDR DALA2022012500505

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK INDICATION FOUND IN OPEN HOLE 3, ON FRAME 20 RH, AND DOOR STOP FITTING 1. CORRECTIVE ACTION: COMPLIED WITH PRI 596547-14AD. OK FOR SERVICE. (2097756)
